# SDR AALA202402057004

- Difficulty date: February 2, 2024
- Submitted: February 4, 2024
- Operation: Air carrier
- Aircraft: N722AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31547
- Aircraft time: 42,340 hours, 4,979 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FDCR FLASHLIGHT INOPERATIVE. MAINTENANCE REPLACED FDCR FLASHLIGHT BATTERY PACK IAW AMM 25-64-01.
